Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Han, Jie"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Böttcher, Julia, Han, Jie, Kohayakawa, Yoshiharu, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2019) Universality for bounded degree spanning trees in randomly perturbed graphs. Random Structures & Algorithms, 55 (4). pp. 854-864. ISSN 1042-9832

This list was generated on Thu May 6 14:51:11 2021 BST.